# SDR UHLA2011121800452

- Difficulty date: December 18, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 18,816 hours, 11,724 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED AND BLUE WIRE ON LEFT GREEN INDICATOR ON 2R DOOR, BEHIND PLASTIC IN FRONT OF INDICATOR.  SECURED WIRING ON R2 DOOR IAW EMB 170 MM 52-42-00.
